Does hormone blockers induce weight gain?

Page 1 of 1 [ 2 posts ] 

Scribble hero
Emu Egg
Emu Egg

Joined: 16 Dec 2018
Age: 13
Gender: Male
Posts: 7
Location: Denmark

11 Jan 2019, 5:30 pm

Hi, I’m a young trans guy. I’m almost about to start hormone blockers (hopefully). I am both very excited and very scared, since I have been held completely in the dark by my gender clinic. I have tried to fins as much information on the internet as possible, however I have not been able to find much (barely any). I was wondering if any of you wonderful smart people would be able to help me out with some sweet info. Particularly if it is true or not, that you gain weight with taking blockers? Any information would be SO appreciated, since I am literally crying and having a meltdown due to the fact that I am not sure of what might happen to me if I go forward with this. I feel sort of trapped, since IF I gain too much weight, I fear that the feminine features I already possess (such as thighs, hips ect.) will be exaggerated further. However, I mentally cannot continue female puberty (its damn horrible).

Please help. Thank you.



goldfish21
Veteran
Veteran

User avatar

Joined: 17 Feb 2013
Age: 36
Gender: Male
Posts: 10,320
Location: Vancouver, BC, Canada

17 Feb 2019, 11:42 pm

A quick google says that hormone blockers can lead to weight gain, but that it's different from person to person.

A trans friend of mine (mtf) thought that hormone treatment was responsible for their weight gain.. and their doctor told them noooooo, that it's just from overeating and under exercising. So do your part and keep eating a healthy balanced diet and getting enough regular exercise activity to minimize weight gain.


_________________
No :heart: for supporting trump. Because doing so is deplorable.